# SDR 2008UALA02881

- Difficulty date: May 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 51,519 hours, 10,556 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Condition: Defective
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW COMMENTS:  F/O O2 MASK STRAPS WILL NOT TIGHTEN.  SUSPECT PRE FLIGHT CHECKS.  REPLACED FIRST OFFICERS OXYGEN MASK.  AC OK FOR SERVICE.
